Composition, form of production and packaging
? Powder for the preparation of solution for ingestion (lemon) loose, containing granules of white and yellow color, with a specific smell, soft lumps are allowed.
paracetamol 650 mg
Pheniramine maleate 20 mg
phenylephrine hydrochloride 10 mg
[PRING] sucrose - 12 600 mg, acesulfame potassium - 19 mg, quinoline yellow dye 0.147 mg, dye sunset yellow 0.035 mg, maltodextrin M100 26 mg, silicon dioxide 13 mg, natural lemon flavor WONF Durarome 860.098 TD - 300 mg, natural lemon flavoring Durarome 860.202 TD 09.91 - 35 mg, citric acid - 1000 mg, sodium citrate dihydrate - 180 mg, calcium phosphate - 35 mg.
15 g - multi-layer sachets (10) - packs of cardboard.
INSTRUCTION FOR THE SPECIALIST.
Description of the drug approved by the manufacturer for the printed edition of 2017.
Combined drug, the effect of which is due to its constituent components. It has antipyretic, analgesic, vasoconstrictive action, eliminates the symptoms of "colds".Narrows the vessels and eliminates the swelling of the mucous membrane of the nasal cavity and nasopharynx.
Paracetamol has an analgesic and antipyretic effect by suppressing the synthesis of prostaglandins in the central nervous system. Does not affect the function of platelets and hemostasis.
Phenyramin is an antiallergic agent, a blocker of histamine H 1 -receptors. Eliminates allergic symptoms, has a moderate degree of sedation, and also exhibits antimuscarinic activity.
Phenylephrine - alpha 1- adrenomimetic, causes vasoconstriction, eliminates edema and flushing of the mucous membrane of the nasal cavity.
Paracetamol is rapidly and almost completely absorbed from the digestive tract. C max in plasma is achieved after 10-60 min after ingestion. It is distributed in most body tissues. Penetrates through the placental barrier, excreted in breast milk. In therapeutic concentrations, binding to plasma proteins is negligible, but increases with increasing concentration. It is subjected to primary metabolism in the liver. It is excreted mainly with urine in the form of glucuronides and sulfates. T 1/2 is from 1 to 3 hours.
C max of the phenyramine in plasma is reached after approximately 1-2.5 hours. T 1/2 of the phenyramine - 16-19 hours. 70-83% of the dose is excreted in the urine in the form of metabolites or unchanged.
Phenylephrine is absorbed from the digestive tract. Metabolized at the "first passage" through the intestinal wall and in the liver, therefore when administered phenylephrine hydrochloride is characterized by limited bioavailability. C max in plasma is achieved in the range from 45 minutes to 2 hours. It is excreted by the kidneys almost completely in the form of sulfate compounds. T 1/2 is 2-3 hours.
- symptomatic treatment of infectious and inflammatory diseases (acute respiratory viral infection, including influenza) accompanied by fever, chills, headache, runny nose, stuffy nose, sneezing, muscle aches.
Inside. The contents of one sachet are dissolved in 1 glass (250 ml) of hot but not boiling water. Take in hot. Repeated dose can be taken every 4-6 hours (no more than 3-4 doses within 24 hours).
Teraflu В® Extra can be used at any time of the day, but the best effect comes from taking the drug before going to bed, at night. If there is no relief of symptoms within 3 days after starting the drug, you should see a doctor.
Do not use Teraflu В® Extra for more than 5 days.
In patients with impaired liver function or Gilbert's syndrome, it is necessary to reduce the dose or increase the interval between doses.
For renal insufficiency of severe degree (CC <10 ml / min), the interval between doses should be at least 8 hours.
In elderly patients, dose adjustment is not required.
Determination of the frequency of side effects: very often (? 1/10), often (? 1/100 and <1/10), infrequently (? 1/1000 and <1/100), rarely (? 1/10 000 and <1 / 1000), very rarely (<1/10 000), including individual messages, the frequency is unknown (it is impossible to determine the frequency from the available data).
From the hemopoietic system: very rarely - thrombocytopenia, agranulocytosis, leukopenia, pancytopenia.
Allergic reactions: rarely - hypersensitivity (rash, dyspnea, anaphylactic shock), urticaria, angioedema; frequency unknown - anaphylactic reaction, Stevens-Johnson syndrome, toxic epidermal necrolysis.
From the nervous system: often - drowsiness; rarely - dizziness, headache.
Disorders of the psyche: rarely - increased excitability, sleep disturbance.
From the side of the organ of vision: rarely - mydriasis, paresis of accommodation, increased intraocular pressure.
From the cardiovascular system: rarely - tachycardia, palpitations, arterial hypertension.
On the part of the digestive system: often - nausea, vomiting; rarely - constipation, dryness of the oral mucosa, abdominal pain, diarrhea.
From the liver and bile ducts: rarely - increased activity of liver transaminases.
From the skin and subcutaneous tissues: rarely - skin rash, itching, erythema.
From the urinary system: rarely - difficulty urinating.
General reactions: rarely - malaise.
If any of the above side effects are aggravated and any other side effects occur, the patient should consult a doctor.
- hypersensitivity to the components of the drug;
- severe cardiovascular diseases;
- arterial hypertension;
- portal hypertension;
- an angle-closure glaucoma;
- deficiency of sugar / isomaltase, intolerance to fructose, glucose-galactose malabsorption;
- simultaneous or during the previous 2 weeks of taking MAO inhibitors;
- simultaneous reception of tricyclic antidepressants, beta-adrenoblockers, other sympathomimetics;
- the period of breastfeeding;
- Children under 12 years old.
With caution: with severe atherosclerosis of the coronary arteries, cardiovascular diseases, acute hepatitis, hemolytic anemia, bronchial asthma, severe liver or kidney disease, prostatic hyperplasia, difficulty urinating due to prostatic hypertrophy, blood diseases, glucose-6-phosphate dehydrogenase deficiency, congenital hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson and Rotor syndrome), with exhaustion, dehydration, pyloroduodenal obstruction, stenotic stomach ulcer and / or ulcer and duodenal ulcers, epilepsy, while taking drugs that can adversely affect the liver (for example, inducers of microsomal liver enzymes.
PREGNANCY AND LACTATION
It is not recommended to use the drug during pregnancy and breastfeeding due to the lack of data on the safe use of the drug in this category of patients.
APPLICATION FOR FUNCTIONS OF THE LIVER
With caution should apply the drug for severe kidney disease.
APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS
With caution should be used in severe liver disease.
To avoid toxic damage to the liver, the drug should not be taken with alcohol.
APPLICATION FOR CHILDREN
Contraindicated in children under 12 years.
To avoid toxic damage to the liver, the drug should not be combined with the use of alcoholic beverages.
Patients should consult a doctor if:
- observed bronchial asthma, emphysema or chronic bronchitis;
Symptoms do not go away for 5 days or are accompanied by severe fever lasting for 3 days, a rash or a constant headache.
These may be signs of more serious violations.
Teraflu В® Extra contains:
-Sucrose 12.6 g per bag. This should be taken into account in patients with diabetes mellitus. Patients with such rare hereditary problems as fructose intolerance, glucose-galactose malabsorption or insufficiency of isomaltase sucrose should not take TerafluВ® Extra;
Dye sunset sunset yellow (E110). May cause allergic reactions;
-Sodium 42.2 mg per bag. This should be taken into account in patients observing a diet with sodium restriction.
Do not use the drug from damaged pouches.
Impact on the ability to drive vehicles and mechanisms
Teraflu В® Extra can cause drowsiness, so during treatment it is not recommended to drive vehicles or engage in other activities requiring concentration and high speed of psychomotor reactions.
Symptoms of overdose are mainly due to paracetamol.
Symptoms: mainly manifested after taking 10-15 g of paracetamol. In severe cases of overdose, paracetamol has a hepatotoxic effect, incl. can cause liver necrosis.Also, an overdose can cause irreversible nephropathy and irreversible liver damage. The severity of the overdose depends on the dose, so patients should be warned about the prohibition of simultaneous intake of other drugs containing paracetamol. There is a risk of poisoning especially in elderly patients, in children, in patients with liver diseases, in cases of chronic alcoholism, in patients with malnutrition and in patients taking inductors of microsomal liver enzymes.
An overdose of paracetamol can lead to hepatic insufficiency, encephalopathy, coma and death.
Symptoms of an overdose of paracetamol in the first 24 hours: pallor of the skin, nausea, vomiting, anorexia, convulsions. Pain in the abdomen may be the first sign of liver damage and usually does not appear within 24-48 hours and can sometimes manifest later, after 4-6 days. Damage to the liver manifests itself as much as possible after 72-96 hours after taking the drug. Also, there may be a violation of glucose metabolism and metabolic acidosis. Even in the absence of liver damage, acute renal failure and acute tubular necrosis may develop. Cases of cardiac arrhythmia and development of pancreatitis have been reported.
Treatment: the administration of acetylcysteine вЂ‹вЂ‹IV or orally as an antidote, gastric lavage, intake of methionine may have a positive effect for at least 48 hours after an overdose. Recommended reception of activated charcoal, monitoring of breathing and circulation. In the case of seizures, diazepam may be prescribed.
Pheniramine and phenylephrine
Symptoms: drowsiness, which is followed by anxiety (especially in children), visual disturbances, rash, nausea, vomiting, headache, increased excitability. dizziness, insomnia, circulatory disorders, coma, convulsions, behavioral changes, increased blood pressure and bradycardia. When an overdose of phenyramine was reported cases of atropine-like "psychosis".
Treatment: there is no specific antidote. The usual measures of care, including the appointment of activated carbon, salt laxatives, measures to support cardiac and respiratory functions are necessary. Do not prescribe psychostimulant (methylphenidate) because of the danger of seizures. With arterial hypotension, the use of vasopressor drugs is possible.
In the case of increased blood pressure, iv administration of alpha-blockers is possible, Phenylephrine is a selective agonist? 1- adrenoreceptor, so the hypotensive effect of overdose should be treated by blocking? 1- adrenoreceptors. When developing seizures, administer diazepam.
Strengthens the effects of MAO inhibitors, sedatives, ethanol.
The risk of hepatotoxic effects of paracetamol increases with the simultaneous use of barbiturates, phenytoin, phenobarbital, carbamazepine, rifampicin, isoniazid, zidovudine and other inducers of microsomal liver enzymes.
With prolonged regular use of paracetamol, an increase in the anticoagulant effect of warfarin and other coumarins is possible, and the risk of bleeding increases.Single application of paracetamol has no significant effect.
Metoclopramide increases the rate of absorption of paracetamol and reduces the time it reaches its C max in blood plasma. Similarly, domperidone may increase the rate of absorption of paracetamol.
Paracetamol can lead to an increase in T 1/2 chloramphenicol.
Paracetamol is able to reduce the bioavailability of lamotrigine, with the possible decrease in the effectiveness of lamotrigine due to the induction of its metabolism in the liver.
Absorption of paracetamol can be reduced with simultaneous application with colestyramine, but a decrease in absorption is slight, if kolestiramin take an hour later.
Regular use of paracetamol simultaneously with zidovudine can cause neutropenia and increase the risk of liver damage.
Probenecid affects the metabolism of paracetamol. In patients who simultaneously use probenecid, the dose of paracetamol should be reduced.
Hepatotoxicity of paracetamol is enhanced by prolonged excessive use of ethanol (alcohol).
Paracetamol can affect the results of a uric acid test using the precipitating reagent phosphotungstate.
It is possible to increase the influence of other substances on the CNS (for example, MAO inhibitors, tricyclic antidepressants, alcohol, antiparkinsonics, barbiturates, tranquilizers and narcotics). Pheniramine can inhibit the action of anticoagulants.
Teraflu В® Extra is contraindicated in patients who receive or have received MAO inhibitors within the past 2 weeks. Phenylephrine can potentiate the effect of MAO inhibitors and cause hypertensive crisis.
The simultaneous use of phenylephrine with other sympathomimetic drugs or tricyclic antidepressants (for example, amitriptyline) may lead to an increased risk of unwanted reactions from the cardiovascular system.
Phenylephrine may reduce the effectiveness of beta-blockers and other antihypertensive drugs (for example, debrisoquine, guanethidine, reserpine, methyldopa).Perhaps increased risk of hypertension and other side effects from the cardiovascular system.
The simultaneous use of phenylephrine with digoxin and cardiac glycosides may increase the risk of heart rhythm or myocardial infarction.
The simultaneous use of phenylephrine with ergot alkaloids (ergotamine and metisergid) may increase the risk of ergotism.
TERMS OF RELEASE FROM PHARMACY
The drug is approved for use as a means of OTC.
TERMS AND CONDITIONS OF STORAGE
The drug should be stored out of reach of children at a temperature of no higher than 25 В° C. Shelf life - 2 years.